# SDR SIMA20160331003

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 31,166 hours, 26,849 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5023
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 8,000 FT TAKEOFF CONFIG WARNING.  TAKEOFF CONFIG TRIM & FLAPS STARTED REPEATING.  RETURNED, LG WEIGHT 43,300.  TRANSFERRED TO NRWC 662 02488.  R & R LGEU IAW AMM 32-32-01.   OPERATIONS CHECKED GOOD.
